# SDR HALA2016112300554

- Difficulty date: November 23, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 27,534 hours, 35,566 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Channel
- Condition: Corroded
- Location: Roller Tray
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPARTMENT STA 1197+132 LBL 20 ROLLER TRAY NUT PLATE CORRODED. REMOVED CORROSION AT ROLLER TRAY AFT CARGO BAY LBL20 STA 1197+132 W=1.00 X L=1.5 X D=.049 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A-1.  REMOVED J CHANNEL AT STA 1192+132 IAW SRM 51-40-02-00-0.  FABRICATED NEW CHANNEL USING MAT ID 1506-3123-7075-T6511 LOT 5014461 IAW DWG 146T1060 LOCATED, DRILLED IAW DWG 146T1229. TREATED IAW SOPM 20-43-03.  PRIMED AND TOP COATED IAW SOPM 70-41-02.  INSTALLED J CHANNEL IAW DWG 146T1229 & SRM 51-40-02-00-0.
